# SDR ASAA0480209

- Difficulty date: April 2, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59366671
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV CHECK, FOUND FUSELAGE SKIN CORRODED AT STATION 1287 BETWEEN LONGERONS 29L-29R.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER SRM 53-04.  (M)
